# SDR UHLA201505120379

- Difficulty date: May 12, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 29,724 hours, 18,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ROUGHLY 3 FT FWD OF L1 DOOR, EVEN WITH BOTTOM OF DOOR FRAME. THE LT SKIN DENT AT FRAME 10L-11L AND BETWEEN STR 15-17L WAS REPAIRED IAW ETD2015-170-00484, REV D.
